I have been on Quetiapine for 2 years for insomnia. I take it before bedtime, and it usually takes 30 minutes to work. I wake up one hour later and want to eat something even though I'm not hungry. I've tried leaving a small snack by my bed, but it seems more like I just want to get up, even if I'm dizzy and lightheaded. After that I can go back to sleep and remain asleep for the rest of the night.
It sounds unusual, but you really have only a small problem because you can go back to sleep after a small interruption. I take quetiapine, also, and sometimes I feel the same way. I want to hang on to being up and awake too much. I don't want to give in to sleep. As long as you can go back to sleep and stay there, I think you are fine. If you don't need to eat a snack, you're probably better off skipping it. Pleasant dreams.
Hi, you could try taking a small snack before taking the medication (under 300kcal) and take the medication 1 hour before bed, instead of half hour. Don't do anything overly stimulating before bed, such as computer or television. Try reading, or mindfulness or light exercise/yoga type positions. If this continues you might want to ask you doctor to check your blood glucose levels?
- Quetiapine Information for Consumers
- Quetiapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quetiapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2010 • 6 answers
Posted 14 Jan 2013 • 1 answer
I took viibryd 10mg for about 10 days and had stop taking due to chronic insomnia . I couldn't fall?
Posted 16 Apr 2014 • 1 answer
Posted 28 Aug 2016 • 1 answer
Posted 19 Oct 2016 • 1 answer